# SDR 00090

- Difficulty date: May 14, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N221TW
- Make and model: Amd FALCON
- Aircraft serial: 221
- Aircraft time: 20,004 hours, 15,560 cycles
- Engine: Ge CF7002D2
- Engine time: 11,024 hours, 8,725 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT DEPARTED ADS WHILE CLIMBING FROM FL360 TO FL 370 LEFT ENGINE FLAMED OUT, ENGINE RELET AND CONTINUED TO DESTINATION, ON POST FLIGHT INSPECTION NO FOD DAMAGE OR LEAKS FOUND. NO FURTHER PROBLEM ON NEXT LEG.
